# SDR 96ZZZM758

- Difficulty date: February 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N614AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3132
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Harness
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING GEAR HANDLE REQ OVERRIDE ON GEAR RETRACTION AFTER TAKEOFF FROM ORD.  REMOVED AND REPLACED RIGHT MLG WEIGHT OFF HARNESS ASSY.
